Translator Disclaimer
2019 May modules of countable rank
Patrick W. Keef
Rocky Mountain J. Math. 49(8): 2613-2642 (2019). DOI: 10.1216/RMJ-2019-49-8-2613

Abstract

In a 1990 paper, W. May studied the question of when isomorphisms of the endomorphism rings of mixed modules are necessarily induced by isomorphisms of the underlying modules. In so doing he introduced a class of mixed modules over a complete discrete valuation domain; we later renamed these modules after their inventor. The class of May modules of countable torsion-free rank is particularly important. A decomposition theorem is established for such modules. The modules in this class are characterized in several ways. Finally, an example is constructed showing that several of these ideas do not extend to May modules of uncountable torsion-free rank.

Citation

Download Citation

Patrick W. Keef. "May modules of countable rank." Rocky Mountain J. Math. 49 (8) 2613 - 2642, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2613

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163189
MathSciNet: MR4058340
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2613

Subjects:
Primary: 20K30
Secondary: 16W20, 20K21

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top